General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1998, Volume 114, Number 2, Pages 233–249 (Mi tmf837)  

This article is cited in 11 scientific papers (total in 11 papers)

Initial conditions in quasi-classical field theory

V. P. Maslov, O. Yu. Shvedov

M. V. Lomonosov Moscow State University

Abstract: We investigate the problem of divergences and renormalizations in the Hamiltonian formalism of quasi-classical field theory. This approach is known to involve divergences in the leading term of the expansion. Proposals have been made to eliminate the divergences by using nonequivalent representations of the canonical commutation relations at different moments of time. In this paper, we consider the Schrödinger equation with ultraviolet and infrared cutoffs. In order to remove the cutoffs, conditions are imposed on the initial state of the regularized theory in addition to the conditions imposed on the counterterms in the Hamiltonian. In the leading order of the quasi-classical expansion, we give the explicit form of these conditions, which is invariant under the evolution. This allows us to show that this approximation does not require the introduction of nonunitary evolution transformations


Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 114:2, 184–197

Bibliographic databases:

Received: 15.09.1997

Citation: V. P. Maslov, O. Yu. Shvedov, “Initial conditions in quasi-classical field theory”, TMF, 114:2 (1998), 233–249; Theoret. and Math. Phys., 114:2 (1998), 184–197

Citation in format AMSBIB
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Initial conditions in quasi-classical field theory
\jour TMF
\yr 1998
\vol 114
\issue 2
\pages 233--249
\jour Theoret. and Math. Phys.
\yr 1998
\vol 114
\issue 2
\pages 184--197

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shvedov, OY, “Renormalization of spatially inhomogeneous nonequilibrium field dynamics”, Physics Letters B, 443:1–4 (1998), 373  crossref  adsnasa  isi  scopus  scopus  scopus
    2. V. P. Maslov, O. Yu. Shvedov, “On the Elimination of the Stueckelberg Divergences in the Hamiltonian Field Theory”, Proc. Steklov Inst. Math., 226 (1999), 100–120  mathnet  mathscinet  zmath
    3. Maslov V.P., Shvedov O.Y., “Large-N expansion as a semiclassical approximation to the third-quantized theory”, Physical Review D, 60:10 (1999), 105012  crossref  adsnasa  isi  scopus  scopus  scopus
    4. Shvedov, OY, “Time evolution in an external field: The unitarity paradox”, Annals of Physics, 287:2 (2001), 260  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
    5. Baacke J., Boyanovsky D., de V.ega H.J., “Initial time singularities in nonequilibrium evolution of condensates and their resolution in the linearized approximation”, Physical Review D, 63:4 (2001), 045023  crossref  adsnasa  isi
    6. Baacke, J, “Nonequilibrium evolution in scalar O(N) models with spontaneous symmetry breaking”, Physical Review D, 65:6 (2002), 065019  crossref  adsnasa  isi
    7. Shvedov, OY, “Renormalization of Poincaré transformations in Hamiltonian semiclassical field theory”, Journal of Mathematical Physics, 43:4 (2002), 1809  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    8. Shvedov, OY, “Semiclassical symmetries”, Annals of Physics, 296:1 (2002), 51  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    9. Baacke, J, “Nonequilibrium evolution of Phi(4) theory in 1+1 dimensions in the two-particle point-irreducible formalism”, Physical Review D, 67:10 (2003), 105020  crossref  mathscinet  adsnasa  isi
    10. O. Yu. Shvedov, “Relativistically Covariant Quantum Field Theory of the Maslov Complex Germ”, Theoret. and Math. Phys., 144:3 (2005), 1296–1314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Baacke J., Kevlishvili N., “Initial time singularities and admissible initial states for a system of coupled scalar fields”, Physical Review D, 81:2 (2010), 023509  crossref  adsnasa  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:369
    Full text:130
    First page:5

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020